Change search
ReferencesLink to record
Permanent link

Direct link
Mass endomorphism, surgery and perturbations
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9184-1467
2014 (English)In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 64, no 2, 467-487 p.Article in journal (Refereed) Published
Abstract [en]

We prove that the mass endomorphism associated to the Dirac operator on a Riemannian manifold is non-zero for generic Riemannian metrics. The proof involves a study of the mass endomorphism under surgery, its behavior near metrics with harmonic spinors, and analytic perturbation arguments.

Place, publisher, year, edition, pages
2014. Vol. 64, no 2, 467-487 p.
Keyword [en]
Dirac operator, mass endomorphism, surgery
National Category
URN: urn:nbn:se:kth:diva-160006ISI: 000348011300004ScopusID: 2-s2.0-84919400502OAI: diva2:789266

QC 20150218

Available from: 2015-02-18 Created: 2015-02-12 Last updated: 2015-03-13Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics (Div.)
In the same journal
Annales de l'Institut Fourier

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 70 hits
ReferencesLink to record
Permanent link

Direct link